# SDR 2008UALA02741

- Difficulty date: May 11, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,870 hours, 8,722 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR SLIDE LIGHT DR5 LT INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
